# SDR CA970409006

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- Engine: Cont O470L
- Propeller: Mcauly 2A36C29
- System (JASC): 6111 · Propeller Blade Section
- Part: Ferrule
- Condition: Misdrilled
- Location: Propeller
- Part time: 3,417 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION ONE OF THE PROPELLER FERRULE WAS FOUND TO HAVE FIVE HOLES. THE MAXIMUM IS FOUR.
